# SDR KCSA111207

- Difficulty date: September 8, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 82,872 hours, 21,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK EMERGENCY LIGHT AT STA 460 IS INOP.
